# SDR CALA2024080900396

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 58,470 hours, 18,658 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Condition: Faulted
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD LAV WASTE TANK INDICATES FULL AFTER TAKEOFF TOILET OPERTE NORMAL BUT FWD LAV WASTE TANK QTY INDICATION INACCURATE. SERVICED WASTE TANK SEVERAL TIME AND VERIFIED TANK IS EMPTY. REQUEST APPLY MEL 3830L FORWARD LAVATORY WASTE TANK QTY INDICATION INOPERATIVE. APPLIED MEL 3830L *DM* MX NOTE ..P/N 1721F5 SENSOR ADDED TO M&L IN CASE NEEDED PRIOR TO WASTE TANK SERVICING, FWD AND AFT TANK LEVELS SHOWED 2/3 FULL. COORDINATED WITH RAMP SERVICES TO HAVE WASTE TANKS SERVICED.  FWD AND AFT WASTE TANK LEVELS DISPLAYED EMPTY. PERFORMED LCM BITE TEST PER AMM 38-33-00-745-227.  NO FAULTS ADD EMP:U393448 DISPLAYED. FWD WASTE TANK CHECKED OK.  MEL CLOSED.  PLACARD REMOVED.
